BibTeX record journals/apal/EsikL05

download as .bib file

@article{DBLP:journals/apal/EsikL05,
  author    = {Zolt{\'{a}}n {\'{E}}sik and
               Hans Lei{\ss}},
  title     = {Algebraically complete semirings and Greibach normal form},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {133},
  number    = {1-3},
  pages     = {173--203},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.apal.2004.10.008},
  doi       = {10.1016/j.apal.2004.10.008},
  timestamp = {Fri, 21 Feb 2020 21:18:40 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/EsikL05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics